Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 59, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Apr 4, 2012, 1:20 PM CDT for Brazoria County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2012, 1:20 PM CDT (18:20 UTC)
- Expired
- Apr 4, 2012, 2:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
County Brazoria County, TX
The radar
The Houston radar (KHGX), 31 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 12:55 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 6.3 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 355 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -3.0
The text
As transmitted, in the capitals the NWS used until 2016.
175
WUUS54 KHGX 041820
SVRHGX
TXC039-041900-
/O.NEW.KHGX.SV.W.0059.120404T1820Z-120404T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
120 PM CDT WED APR 4 2012
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 200 PM CDT
* AT 115 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
NEAR DANBURY...OR 9 MILES SOUTH OF ALVIN...AND MOVING SOUTHEAST AT
15 MPH.
* LOCATIONS IMPACTED INCLUDE...
DANBURY AND LIVERPOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 2922 9507 2919 9510 2919 9513 2921 9514
2915 9515 2904 9528 2928 9542 2937 9531
TIME...MOT...LOC 1809Z 299DEG 19KT 2930 9531
$$1 follow-up statement
261
WWUS54 KHGX 041850
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
150 PM CDT WED APR 4 2012
TXC039-041900-
/O.CON.KHGX.SV.W.0059.000000T0000Z-120404T1900Z/
BRAZORIA TX-
150 PM CDT WED APR 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM
CDT FOR BRAZORIA COUNTY...
AT 145 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
BETWEEN LIVERPOOL AND HITCHCOCK...MOVING SOUTHEAST AT 15 MPH. THIS
STORM HAS A HISTORY OF PRODUCING LARGE HAIL.
LOCATIONS IMPACTED INCLUDE...
RURAL AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 2922 9507 2919 9510 2921 9514 2915 9516
2904 9528 2923 9539 2934 9526
TIME...MOT...LOC 1839Z 299DEG 19KT 2922 9515
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 1:04 PM CDT, 16 minutes earlier.
Area forecast discussion, Apr 4, 1:04 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 104 PM CDT WED APR 4 2012 .AVIATION... DEALING WITH SHRA/+TSRA RIGHT NOW BETWEEN HOU AND GALVESTON. SCT/BKN MVFR CEILINGS POSSIBLE AREA WIDE THIS AFTERNOON WITH VCSH/VCTS SOUTH OF THE IAH AREA. EXPECT TO SEE THE DEVELOPMENT OF MVFR/IFR CEILINGS AND VISIBILITIES OVERNIGHT...MAINLY SOUTH OF THE I-10 AREA...DUE TO LIGHT WINDS AND WET GROUNDS. SKIES SHOULD CLEAR OUT AS THE DAY PROGRESSES TOMORROW WITH DRIER WEST WINDS. 42 && .PREV DISCUSSION... /ISSUED 1124 AM CDT WED APR 4 2012/ UPDATE... MORNING FORECAST UPDATE. DISCUSSION... IN THE SHORT TERM LOOKING TO KEEP HIGH CHANCE POPS IN THE FORECAST FOR WIDELY SCT STORMS. STORMS COULD BE ON THE STRONG SIDE AND APPROACH SEVERE LEVELS. SMALL HAIL IN A FEW STRONG STORMS COULD BE POSSIBLE WITH BRIEF HEAVY RAINFALL. LOOKS LIKE UPPER LEVEL LOW OVER OK WILL MOVE EAST WITH TROUGH AXIS FINALLY PUSHING THROUGH TONIGHT. MAY NEED TO HAVE SOME POPS IN THE FORECAST THROUGH MIDNIGHT BUT WILL EVAULATE THAT WITH SHORT RANGE GUIDANCE. OTHERWISE EXPECT DRIER CONDITIONS FOR THE END OF THE WEEK AS UPPER LEVEL RIDGE BUILDS OVER TX AND PLAINS. FINAL NOTE...NWS HOUSTON/GALVESTON HAS STARTED AN OPERATIONAL TEST OF AWIPS2 THROUGH FRIDAY. 39 PREV DISCUSSION... /ISSUED 429 AM CDT WED APR 4 2012/ DISCUSSION... THE COMBINATION OF A WEAK FRONT MOVING EASTWARD AND AN OUTFLOW BOUNDARY MOVING SOUTHWARD BROUGHT STRONG TO SEVERE THUNDERSTORMS ACROSS THE NORTHERN PORTIONS OF SE TX EARLIER TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS MORNING AHEAD OF THE WEAKENING COLD FRONT. THE GFS LOOKS REASONABLE IN SLOWING THE EASTWARD PROGRESSION OF THE BOUNDARY THIS MORNING AND THEN KEEPING CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS OVER THE SOUTHEASTERN THIRD OF THE FORECAST AREA THIS AFTERNOON. FOR THE REMAINDER OF THE FORECAST...THE GFS AND ECMWF HAD SIMILAR SOLUTIONS. AN UPPER LEVEL RIDGE WILL THEN BUILD OVER THE AREA BEGINNING ON THURSDAY. THIS WILL BRING WARMER AND DRIER CONDITIONS ACROSS SE TX THROUGH THE WEEKEND. EARLY NEXT WEEK THE FLOW PATTERN ALOFT BECOMES MORE NORTHWESTERLY AS AN UPPER LEVEL TROUGH FORMS OVER THE NORTHEASTERN PART OF THE COUNTRY. THIS FLOW PATTERN SHOULD HELP DRIVE A BACK DOOR COLD FRONT INTO SE TX. WILL INTRODUCE ISOLATED RAIN CHANCES AHEAD OF THE FRONT ON TUESDAY. MARINE... LIGHT WIND REGIME WILL BE IN PLACE FOR A FEW DAYS. SOUTHERLY WINDS SHOULD BECOME MORE VARIABLE AS THE OUTFLOW BOUNDARY OVER SETX MOVES INTO THE COASTAL AREAS THIS MORNING. WEAK HIGH PRESSURE WILL DEPART FOLLOWED BY A PACIFIC FRONT THAT SAGS DOWN OVER THE COASTAL WATERS LATE THURSDAY. EAST AND SOUTHEAST FLOW OF 5 TO 15 KNOTS SHOULD PREVAIL FRIDAY THROUGH THE WEEKEND. TIDES AROUND 1 FOOT ABOVE NORMAL SHOULD CONTINUE TO DAY THEN SLOWLY LOWER THURSDAY BEFORE RETURNING TO AROUND 1 FOOT ABOVE NORMAL WITH THE EAST AND SOUTHEAST FETCH. 45 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 74 56 76 55 77 / 10 10 10 10 10 HOUSTON (IAH) 74 56 76 57 77 / 20 10 10 10 10 GALVESTON (GLS) 73 62 75 64 74 / 30 10 10 10 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...39 AVIATION/MARINE...42
Hazardous weather outlook, Apr 4, 11:40 AM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1140 AM CDT WED APR 4 2012 GMZ330-335-350-355-TXZ163-164-176>179-195>200-210>214-226-227- 235>238-051645- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 1140 AM CDT WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A FEW ISOLATED TO SCATTERED STRONG THUNDERSTORMS ARE EXPECTED MAINLY SOUTH OF INTERSTATE 10 TODAY AND THIS EVENING. SOME STORMS COULD BECOME SEVERE WITH HAIL AND GUSTY WINDS. THE ACTIVITY SHOULD REMAIN ALONG THE COAST AND PUSH EAST THROUGH THE AFTERNOON. BRIEF HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH SOME OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.
In the hours before
Local storm report, Apr 4, 9:26 AM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
926 AM CDT WED APR 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 AM MARINE TSTM WIND 9 NE GALVESTON 29.39N 94.69W
04/04/2012 M39.00 MPH GMZ355 TX C-MAN STATION
WIND GUST AT GALVESTON BAY ENTRANCE PORTS.
&&
42Special weather statement, Apr 4, 11:09 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX1109 AM CDT WED APR 4 2012 TXZ213-227-237-238-041700- HARRIS TX-FORT BEND TX-GALVESTON TX-BRAZORIA TX- 1109 AM CDT WED APR 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...EAST CENTRAL FORT BEND...NORTHWESTERN GALVESTON AND NORTHEASTERN BRAZORIA COUNTIES UNTIL 1200 PM CDT... AT 1109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR THE MISSOURI CITY AND FRESNO AREA...MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PASADENA...MISSOURI CITY...PEARLAND...FRIENDSWOOD...DEER PARK... CLOVERLEAF...SOUTH HOUSTON...GALENA PARK...JACINTO CITY...WEBSTER... NASSAU BAY...TAYLOR LAKE VILLAGE...FRESNO...EL LAGO...MANVEL... KEMAH...BROOKSIDE VILLAGE...CLEAR LAKE SHORES...ARCOLA AND IOWA COLONY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2953 9501 2937 9566 2951 9568 2983 9514 TIME...MOT...LOC 1603Z 244DEG 28KT 2950 9558
Local storm report, Apr 4, 12:37 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1237 PM CDT WED APR 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM HAIL PEARLAND 29.56N 95.28W
04/04/2012 E1.50 INCH BRAZORIA TX BROADCAST MEDIA
KTRK VIEWER PHOTOGRAPH...MOSTLY QUARTER SIZE BUT GETTING
LARGER
1233 PM HAIL FRIENDSWOOD 29.51N 95.20W
04/04/2012 E1.00 INCH GALVESTON TX NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTED 1 INCH HAIL NEAR FM518 AND
FM528
&&
TWGLocal storm report, Apr 4, 12:53 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1253 PM CDT WED APR 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM HAIL FRESNO 29.54N 95.46W
04/04/2012 E1.00 INCH FORT BEND TX PUBLIC
1239 PM HAIL ALVIN 29.43N 95.25W
04/04/2012 E1.75 INCH BRAZORIA TX PUBLIC
GOLFBALL SIZE HAIL REPORTED BY THE PUBLIC AT A LOCAL 711
STORE IN WEST ALVIN
&&
TWGLocal storm report, Apr 4, 1:06 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
106 PM CDT WED APR 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL ALVIN 29.43N 95.25W
04/04/2012 E1.00 INCH BRAZORIA TX PUBLIC
QUARTER SIZE HAIL REPORTED BY THE PUBLIC IN ALVIN
1241 PM HAIL ALVIN 29.43N 95.25W
04/04/2012 E1.75 INCH BRAZORIA TX NWS EMPLOYEE
PUBLIC REPORT OF GOLFBALL SIZE HAIL AT ALVIN COMMUNITY
COLLEGE
&&
TWGLocal storm report, Apr 4, 1:14 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
114 PM CDT WED APR 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM HAIL ALVIN 29.43N 95.25W
04/04/2012 E0.25 INCH BRAZORIA TX PUBLIC
GOLFBALL SIZE HAIL AT ALVIN COMMUNITY COLLEGE AGAIN
&&
TWGThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:15 PM CDT | Special Weather Statement | HGX | Brazos, Burleson | 60 min |
| Apr 3, 8:00 PM CDT | Special Weather Statement | HGX | Houston, Madison | 60 min |
| Apr 3, 8:09 PM CDT | Special Weather Statement | HGX | Brazos, Burleson, Washington | 81 min |
| Apr 3, 8:51 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 39 min |
| Apr 3, 9:12 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Madison | 48 min |
| Apr 3, 9:28 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 47 min |
| Apr 3, 9:57 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Madison, Walker | 48 min |
| Apr 3, 10:14 PM CDT | Areal Flood Advisory | HGX | Houston, Madison | 2 hr |
| Apr 3, 10:48 PM CDT | Special Weather Statement | HGX | Houston | 57 min |
| Apr 3, 10:50 PM CDT | Special Weather Statement | HGX | Madison | 55 min |
| Apr 3, 11:35 PM CDT | Special Weather Statement | HGX | Trinity | 55 min |
| Apr 3, 11:53 PM CDT | Special Weather Statement | HGX | Walker | 52 min |
| Apr 4, 12:29 AM CDT | Severe Thunderstorm Warning | HGX | Polk, Trinity | 46 min |
| Apr 4, 12:34 AM CDT | Special Weather Statement | HGX | Montgomery | 56 min |
| Apr 4, 12:44 AM CDT | Severe Thunderstorm Warning | HGX | Montgomery, Walker | 46 min |
| Apr 4, 1:32 AM CDT | Special Weather Statement | HGX | Montgomery, San Jacinto | 58 min |
| Apr 4, 1:52 AM CDT | Severe Thunderstorm Warning | HGX | Montgomery, San Jacinto, Walker | 38 min |
| Apr 4, 2:31 AM CDT | Severe Thunderstorm Warning | HGX | Liberty, Polk, San Jacinto | 59 min |
| Apr 4, 8:49 AM CDT | Special Marine Warning | HGX | 56 min | |
| Apr 4, 11:09 AM CDT | Special Weather Statement | HGX | Harris | 51 min |
| Apr 4, 11:37 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Harris | 38 min |
| Apr 4, 12:17 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 43 min |
| Apr 4, 12:59 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston | 61 min |
| Apr 4, 1:02 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 43 min |
| Apr 4, 1:35 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston | 40 min |
| Apr 4, 1:43 PM CDT | Special Marine Warning | HGX | 92 min | |
| Apr 4, 1:59 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Matagorda | 46 min |
| Apr 4, 2:12 PM CDT | Severe Thunderstorm Warning | HGX | Galveston | 25 min |
| Apr 4, 2:17 PM CDT | Special Marine Warning | HGX | 88 min | |
| Apr 4, 2:42 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Matagorda | 48 min |
| Apr 4, 3:00 PM CDT | Special Marine Warning | HGX | 90 min | |
| Apr 4, 3:23 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda | 52 min |
| Apr 4, 3:30 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston, Matagorda | 45 min |
| Apr 4, 3:35 PM CDT | Areal Flood Advisory | HGX | Brazoria, Matagorda | 115 min |
| Apr 4, 3:46 PM CDT | Special Marine Warning | HGX | 89 min | |
| Apr 4, 4:13 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Jackson, Matagorda | 62 min |
| Apr 4, 4:23 PM CDT | Special Marine Warning | HGX | 82 min | |
| Apr 4, 4:51 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Jackson, Matagorda, Wharton | 54 min |
| Apr 4, 5:07 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda, Wharton | 53 min |
| Apr 4, 5:22 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Jackson, Matagorda, Wharton | 80 min |
| Apr 4, 5:29 PM CDT | Special Marine Warning | HGX | 91 min | |
| Apr 4, 5:41 PM CDT | Special Marine Warning | HGX | 32 min | |
| Apr 4, 5:54 PM CDT | Special Weather Statement | HGX | Fort Bend | 51 min |
| Apr 4, 6:27 PM CDT | Special Marine Warning | HGX | 93 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.